# SDR DXTA2025121506103

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 6,300 hours, 4,207 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: 99148361
- Part serial: 1169
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITHIN A FEW MINUTES DURING THE CLIMB OUT, WE NOTICED A VERY STRONG, ACRID SMELL IN THE COCKPIT WHICH LASTED THROUGHOUT THE FLIGHT. NO SMELLS WERE NOTICED ON THE GROUND RUNNING THE APU WITH THE AIR ON FOR ABOUT AN HOUR. AFTER ENGINE SHUT DOWN SMELL IS STILL SLIGHTLY PERSISTENT. SMELL IS STRONG AND ACRID TO ME, OTHER PILOT THINKS IT SMELLS LIKE A CHEMICAL.   COMPLIED WITH TC-68A-21-181006M COMPLIED WITH THE ENVIRONMENTAL CONTROL SYSTEM BLEED DUCT BURN PROCEDURE IAW THE NJA TC-68A-21-181006M R3. OS TESTED GOOD, NO FURTHER DEFECTS NOTED. REMOVED WORN HEPA CABIN AIR FILTER  AND REPLACED WITH NEW HEPA CABIN AIR FILTER IAW CE-680A AMM 21-70-10 NO DEFECTS NOTED AT THIS TIME
